Illinois Journal of Mathematics

On the triangulation of the realization of a semisimplicial complex

S. Weingram

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 403-413.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054108

Digital Object Identifier
doi:10.1215/ijm/1256054108

Mathematical Reviews number (MathSciNet)
MR0238303

Zentralblatt MATH identifier
0185.50903

Subjects
Primary: 55.25

Citation

Weingram, S. On the triangulation of the realization of a semisimplicial complex. Illinois J. Math. 12 (1968), no. 3, 403--413. doi:10.1215/ijm/1256054108. https://projecteuclid.org/euclid.ijm/1256054108


Export citation